Stability of finite pressure plasma with locked particles
Doklady Akademii Nauk, Tome 194 (1970) no. 3, pp. 551-552
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{DAN_1970_194_3_a19,
author = {A. B. Mikhailovskii and A. M. Fridman},
title = {Stability of finite pressure plasma with locked particles},
journal = {Doklady Akademii Nauk},
pages = {551--552},
year = {1970},
volume = {194},
number = {3},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/DAN_1970_194_3_a19/}
}
A. B. Mikhailovskii; A. M. Fridman. Stability of finite pressure plasma with locked particles. Doklady Akademii Nauk, Tome 194 (1970) no. 3, pp. 551-552. http://geodesic.mathdoc.fr/item/DAN_1970_194_3_a19/